# SDR AWXA0000786

- Difficulty date: October 23, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 47,896 hours, 34,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6720382
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FWD  BULKHEAD STA 178, WL 195, RBL 29, ATTACH STIFFENER IS CRACKED AT THE FWD END.  REMOVED CRACKED STIFFENER IAW 737 SRM 51-30-02, INSTALLED REPAIR PART IAW SRM 51-20-05 AND 51-30-02.
